Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

Welcome to All-Volunteer

Community Television of Lane County

Public Access Channel 29 on Comcast Cable, Eugene-Springfield, Oregon

Studio & Offices: Behind Sheldon High School, Door 15 between KRVM & the Tennis Courts
Open Tuesday, Wednesday & Thursday from 4:00 PM to 8:00 PM
Phone: 541-790-6616

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV29 Programming Schedule August 6-12, 2017

Back To Schedules List Page



SUNDAY 8/6/2017 - Week 970 - Comcast Channel 29


12:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

1:00 AM

Strata: Portraits of Humanity “July 2017"  (Nevada Native American pipemaker; drama in pre-Roman Gaul)  (1) Hilman Tobey, a Northern Paiute living at Reno-Sparks Indian Colony, who celebrated his 100th birthday, made stone-bowled pipes for use in traditional ceremonies.  He teaches pipe-making skills to apprentice Norman Zuniga.  (2) It is 70 BC, before the Roman subjugation of Gaul by Julius Caesar.  Cotos, a aristocrat and warrior, runs  a farm with his wife, Artimias, in the land of the Eduens, in what is now Burgundy.  Cotos is going to Bibracte, for an important vote and to fetch a sword for his son Eusugenios, establishing him as a genuine warrior. Produced by Rick Pettigrew (29 min.)  http://www.archaeologychannel.org.

1:30 AM

Hello Loretta! Loretta Lynn tribute band, country western with pedal steel guitar. Produced by Annie Perkins. http:/www.youtube.com/ then search for Joe Tyndall (60 min.)

2:30 AM

The David Igl Show “Education in America” Part 1 of 3. Interview with UO Prof. Ron Wixman about the state of education in America. Produced by Larry Dobberstein. (29 min.)

3:00 AM

The Economy & Immigration – Show Me the Numbers!   Representing business and industry will be Jeff Stone, Executive Director/CEO of the Oregon Association of Nurseries and Kevin Chambers, a fifth generation Oregon farmer, former wine industry CEO and owner of Koosah Farm, a permaculture vineyard, orchard and pasture operation. Representing the labor side will be Joel Iboa, born in Eugene, a member of Eugene’s Human Rights Commission and Coalition Coordinator for Causa, the foremost immigrant rights organization in Oregon. With immigration in the national headlines and local 2017 economic forecasts predicting slower growth, City Club of Eugene will explore the financial impact of the immigrant workforce. While immigration is the subject of much conflicting information and opinion, all business people, municipalities and citizens can agree it is important to understand it’s economic impact. Discussion at the City Club of Eugene on March 31, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

4:00 AM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

6:00 AM

Interfaith Prayer Service, April 11, 2012  - Service from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (92 min)

8:00 AM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 AM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

9:30 AM

2016 Peace Jam Dr. Jody William, 1997 Nobel Peace Laureate, inspires youth to wage peace. Produced by John Duran. (67 min.)

11:00 AM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

1:00 PM

Jordan Peterson Talk on Free Speech Held in McMinnville at the Aviation Museum on April 27, 2017. Produced by Joe Tyndall. (113 min.)

3:00 PM

3rd Annual Desert Rose Rendezvous - “Forest Hills Black Powder Brigade” Competitions & festivities held Lebanon, Oregon Memorial Day Weekend May 26-29, 2017. Produced by Wes Weathers (116 min.)

5:00 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

5:30 PM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

6:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 PM

Strata: Portraits of Humanity “July 2017"  (Nevada Native American pipemaker; drama in pre-Roman Gaul)  (1) Hilman Tobey, a Northern Paiute living at Reno-Sparks Indian Colony, who celebrated his 100th birthday, made stone-bowled pipes for use in traditional ceremonies.  He teaches pipe-making skills to apprentice Norman Zuniga.  (2) It is 70 BC, before the Roman subjugation of Gaul by Julius Caesar.  Cotos, a aristocrat and warrior, runs  a farm with his wife, Artimias, in the land of the Eduens, in what is now Burgundy.  Cotos is going to Bibracte, for an important vote and to fetch a sword for his son Eusugenios, establishing him as a genuine warrior. Produced by Rick Pettigrew (29 min.)  http://www.archaeologychannel.org.

7:30 PM

Hello Loretta! Loretta Lynn tribute band, country western with pedal steel guitar. Produced by Annie Perkins. http:/www.youtube.com/ then search for Joe Tyndall (60 min.)

8:30 PM

The David Igl Show “Education in America” Part 1 of 3. Interview with UO Prof. Ron Wixman about the state of education in America. Produced by Larry Dobberstein. (29 min.)

9:00 PM

The Economy & Immigration – Show Me the Numbers!   Representing business and industry will be Jeff Stone, Executive Director/CEO of the Oregon Association of Nurseries and Kevin Chambers, a fifth generation Oregon farmer, former wine industry CEO and owner of Koosah Farm, a permaculture vineyard, orchard and pasture operation. Representing the labor side will be Joel Iboa, born in Eugene, a member of Eugene’s Human Rights Commission and Coalition Coordinator for Causa, the foremost immigrant rights organization in Oregon. With immigration in the national headlines and local 2017 economic forecasts predicting slower growth, City Club of Eugene will explore the financial impact of the immigrant workforce. While immigration is the subject of much conflicting information and opinion, all business people, municipalities and citizens can agree it is important to understand it’s economic impact. Discussion at the City Club of Eugene on March 31, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

10:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)



MONDAY  8/7


12:00 AM

Shaggy Dog Project  -  Four films from the Project’s 2011 group of local filmmakers: “Doing The Right Thing”: Marge tries to do the right thing when buying a birthday gift gets quite complicated.; “Moving Day”: Cassandra’s day goes from bad to worse, but just when things seem hopeless, she finds a way to make them right.; “Dog Park”: Madeline seeks training advice at the local dog park and gets more than she bargained for.; and “Enforcers”: A new recruit pursues an illusive culprit with surprising results.  Produced by Hollywood Directors who live locally, Tom Blank and Neal Miller, and the Downtown Initiative for the Visual Arts (DIVA). (42 Min.) http://www.shaggydogproject.com

1:00 AM

Behind The Lens Tom Blank asks Richard Herskowitz "What is film for?"   Tom and Richard further explore the question:  What is the deepest purpose of film?  Director of Cinema Pacific at the University of Oregon and artistic director of Cinema Arts Festival Houston since 2009, Richard Herskowitz was director of the Virginia Film Festival from 1994 through 2008. Prior to this, Richard directed the Cornell Cinema program, one of the country’s best-known media art centers, for twelve years. Richard has been president of the Robert Flaherty Film Seminar, which he also programmed three times. He has taught film studies at the Universities of Oregon and Virginia, Ithaca College, Rutgers University, and other colleges, and curated media art installations at museums in Ithaca, Charlottesville, and Eugene. Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

1:30 AM

Pro*Star Acting for the Camera “Cold Read” In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

2:00 AM

OSU Klatowa Eena PowWow - “Part 1 of 2” Held Gill Coliseum, Oregon State Univ., Corvallis, Oregon, May 20, 2017. Produced by Wes Weathers (117 min.)

4:00 AM

OSU Klatowa Eena PowWow - “Part 1 of 2” Held Gill Coliseum, Oregon State Univ., Corvallis, Oregon, May 20, 2017. Produced by Wes Weathers (117 min.)

6:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) janet@thinkvideo.com

9:00 AM

The David Igl Show “Rick Pettigrew In Iran, Part 1 of 2” Interview with Rick Pettigrew, Director of the The Archaeology Channel Int’l FIlm & Video Film Festival (held annually in Eugene) about his trip to Tehran where he was invited to be a judge at the Tehran Film Festival. Produced by David Igl. (29 min.) http://www.archaeologychannel.org

9:30 AM

Strata: Portraits of Humanity October 2015 (Syracuse 3D Reborn) Syracuse, Italy, founded by the Corinthians in 733 BC, was the birthplace of poets and thinkers and visited by many prominent figures of Greek culture.  Syracuse became one of the most influential Greek cities of the Mediterranean.  Nonetheless, Syracuse never has received the attention it deserves either in scientific literature or in the mainstream.  Addressing this problem, a virtual archaeology project aims at the overall digital reconstruction of the core district of Greek Syracuse and the production of a documentary entitled "Syracuse 3D Reborn." Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Can Oregon Adapt to Climate Change? Speakers: Kathy Dello, Associate Director, Oregon Climate Change Research Institute, Steve Adams, Director of Urban Resilience, Institute for Sustainable Communities and Matt McRae, Climate Policy Strategist for Our Children’s Trust. Global temperatures have continued to rise, making 2016 the hottest year on the historical record and the third consecutive record-breaking year, scientists say. Of the 17 hottest years ever recorded, 16 have now occurred since 2000. We have witnessed draught, forest fires, and rising sea levels.  Last month the Oregon Climate Change Research Institute issued their third report outlining the expected acute impact of climate change on the economy and livability of Oregon in the near future. Discussion at the City Club of Eugene on March 17, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show - “Which Way America" Side B . Stop the Hate. Produced by Marc Time    Originally aired on KWVA-FM 6/12/ 2016  http://sundaymorninghangover.blogspot.com/2016/06/which-way-america-hangover.html

1:30 PM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

10,000-Ball Project Indoor tennis lessons: against the wall. Produced by John Duran (53 min.)

3:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Shaggy Dog Project  -  Four films from the Project’s 2011 group of local filmmakers: “Doing The Right Thing”: Marge tries to do the right thing when buying a birthday gift gets quite complicated.; “Moving Day”: Cassandra’s day goes from bad to worse, but just when things seem hopeless, she finds a way to make them right.; “Dog Park”: Madeline seeks training advice at the local dog park and gets more than she bargained for.; and “Enforcers”: A new recruit pursues an illusive culprit with surprising results.  Produced by Hollywood Directors who live locally, Tom Blank and Neal Miller, and the Downtown Initiative for the Visual Arts (DIVA). (42 Min.) http://www.shaggydogproject.com

7:00 PM

Behind The Lens Tom Blank asks Richard Herskowitz "What is film for?"   Tom and Richard further explore the question:  What is the deepest purpose of film?  Director of Cinema Pacific at the University of Oregon and artistic director of Cinema Arts Festival Houston since 2009, Richard Herskowitz was director of the Virginia Film Festival from 1994 through 2008. Prior to this, Richard directed the Cornell Cinema program, one of the country’s best-known media art centers, for twelve years. Richard has been president of the Robert Flaherty Film Seminar, which he also programmed three times. He has taught film studies at the Universities of Oregon and Virginia, Ithaca College, Rutgers University, and other colleges, and curated media art installations at museums in Ithaca, Charlottesville, and Eugene. Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

7:30 PM

Pro*Star Acting for the Camera “Cold Read” In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

8:00 PM

OSU Klatowa Eena PowWow - “Part 1 of 2” Held Gill Coliseum, Oregon State Univ., Corvallis, Oregon, May 20, 2017. Produced by Wes Weathers (117 min.)

10:00 PM

OSU Klatowa Eena PowWow - “Part 1 of 2” Held Gill Coliseum, Oregon State Univ., Corvallis, Oregon, May 20, 2017. Produced by Wes Weathers (117 min.)



TUESDAY 8/8


12:00 AM

Chez Ray Interview - Ray reveals his colorful past experiences with John Duran.. Produced by John Duran. (60 min.)

1:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” A revisit to Obsidian Loop,with a look at the rocks and foliage . A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

1:30 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

3:00 AM

Let’s Get Cooking #4 - Produced by Steve Smothers. (30 min.)

3:30 AM

Let’s Get Cooking #5 - Produced by Steve Smothers. (30 min.)

4:00 AM

Let’s Get Cooking #6 - Leftovers Thai Stirfry. Produced by Steve Smothers. (30 min.)

4:30 AM

The Winnowing Fork #1 - Cooking show. Produced by Timothy Ellenberger. (28 min.)

5:00 AM

The Winnowing Fork #2 - Cooking show. Produced by Timothy Ellenberger. (20 min.)

5:30 AM

The Winnowing Fork #3 - Cooking show. Produced by Timothy Ellenberger. (29 min.)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” - Cascade Peaks in Oregon and Washington, Mt. St Helens  . A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Rome Produced by Tyler Burgess. (28 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

9:00 AM

The David Igl Show “Rick Pettigrew In Iran, Part 2 of 2” Interview with Rick Pettigrew, Director of the The Archaeology Channel Int’l FIlm & Video Film Festival (held annually in Eugene) about his trip to Tehran where he was invited to be a judge at the Tehran Film Festival. Produced by David Igl. (29 min.) http://www.archaeologychannel.org

9:30 AM

Strata: Portraits of Humanity November 2015 (Youth diving on shipwrecks; saving Cyprus frescoes) (1) Biscayne National Park and the NPS Submerged Resources Center partnered with Youth Diving With a Purpose for a youth engagement project on shipwreck archaeology.  (2) For 500 years, an exquisite Renaissance fresco, the “Forty Martyrs of Sebaste,” has remained hidden, forgotten and neglected in a 14th Century church in Famagusta, Cyprus.  The Forty charts the painstaking work of rescuing the fresco from obscurity and ruin, a pioneering project that puts heritage above politics.  After decades of neglect, saving Famagusta’s forgotten frescoes begins. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Cruelty to Women, Here and Now Speakers: Rachel Collins, Engagement Manager at Womenspace & Dr. Jon Davies, Director of the McKenzie River Men’s Center. A look at the extent of abuse to women in the local region and what resources are available to the people affected. This program will examine a costly social, financial and moral problem for our community, a problem that is intolerable and causes all citizens to both pay for it and to suffer its consequences. Abuse of women is a cause of homelessness, lost work productivity, poor performance by children in school, high costs of police actions, high crime and health care statistics and many lost lives.Discussion at the City Club of Eugene on March 10, 2017. Produced by Dan Bryant & Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Goodbye Old Studios/Fathers Day". Marc says goodbye to the old KWVA studios, and plays songs for Fathers Day.  Produced by Marc Time    Originally aired on KWVA-FM 6/19/ 2016   http://sundaymorninghangover.blogspot.com/2016/06/grandaddy-of-all-fathers-day-hangovers.html

1:30 PM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

4:00 PM

Eugene Pet Stroll 2009 - A display of Eugene pets With Verna Reidy Interviewing owners. At the Eugene Celebration. Produced by Verna Reidy & John Duran. (24 min.)

4:30 PM

Making A Raw Foods Pizza - John and Jeremy demonstrate a popular food item for kids. Produced by John Duran. (28 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Chez Ray Interview - Ray reveals his colorful past experiences with John Duran.. Produced by John Duran. (60 min.)

7:00 PM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” A revisit to Obsidian Loop,with a look at the rocks and foliage . A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:30 PM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

9:00 PM

Let’s Get Cooking #4 - Produced by Steve Smothers. (30 min.)

9:30 PM

Let’s Get Cooking #5 - Produced by Steve Smothers. (30 min.)

10:00 PM

Let’s Get Cooking #6 - Leftovers Thai Stirfry. Produced by Steve Smothers. (30 min.)

10:30 PM

The Winnowing Fork #1 - Cooking show. Produced by Timothy Ellenberger. (28 min.)

11:00 PM

The Winnowing Fork #2 - Cooking show. Produced by Timothy Ellenberger. (20 min.)

11:30 PM

The Winnowing Fork #3 - Cooking show. Produced by Timothy Ellenberger. (29 min.)



WEDNESDAY 8/9


12:00 AM

Jordan Peterson Talk on Free Speech Held in McMinnville at the Aviation Museum on April 27, 2017. Produced by Joe Tyndall. (113 min.)

2:00 AM

STEPS To Success With Your Homecare Worker - Produced by Lela Taylor for Lane Independent Living Alliance. (29 min.)

2:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Racism, Empire & Survival - Exploring Islam, Islamophobia, America Middle East foreign policy & U.S. wars against Islamic nations. Produced by Jack Dresser. (60 min.)

4:00 AM

One Day With Gary: A Genuine Person Documentary of Gary, a Genuine Person. Produced by Patrick Burian. (76 min.)

5:30 AM

UO Today - Guest: Erin Moore. Produced by Peg Gearhart. (30 min)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” -  September South Sister Climb (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

6:30 AM

Walk With Me: “What Is A Townscape Walk?“ Produced by Tyler Burgess. (28 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

The David Igl Show “Education in America” Part 1 of 3. Interview with UO Prof. Ron Wixman about the state of education in America. Produced by Larry Dobberstein. (29 min.)

9:30 AM

Strata: Portraits of Humanity December 2015 (American Revolutionary War fort) Dan Elliot of the LAMAR Institute set out to document Carr's Fort, a fortified farmstead used during the American Revolutionary War. The fort originally was commanded by Captain Robert Carr and housed his 100 patriot troops.  In February of 1779, the woods of north Georgia were bristling with small skirmishes between the patriots and the British.  The battles helped determine the outcome of the Revolutionary War.  Carr's Fort and its sister sites are part of the fabric of the history of America.  Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org.


10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Building Communities for People of ALL Ages Speakers: Christine Lundberg, Springfield’s 37th mayor & Jerry Cohen, AARP’s first State Director since 1996. What do Baby Boomers and Millennials have in common? More than you think! The movement toward age-friendly communities is growing, in large part because Baby Boomers and Millennials all want a community that is a great place to grow up, raise children and grow old. Discussion at the City Club of Eugene on March 3, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "July 4 Hangover". Marc says hello to the new KWVA studios, and plays songs for Independence Day..  Produced by Marc Time. Originally aired on KWVA-FM 7/4/ 2016   http://sundaymorninghangover.blogspot.com/2016/07/july-4-all-american-hangover.html

1:30 PM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein’s Documentary Production Training Class. (28 min.)

3:30 PM

Dean Still "Talking to the Tables” Cottage Grove hosts APROVECHO Research Center and its  irrepressible  inventor/ entrepreneur DEAN STILL who in this scientifically informed set of skits compassionately presents his vision of the imminent world of Global Warming  which has driven his research into appropriate technology and the creation of clean burning, healthy stoves.  The whole shebang gets kicked off  by a jolly group reading of the infamous "Smokey the Bear Sutra" by Gary Snyder. An atmospheric performance poem of lush Latin imagery featuring a Song and a guest appearance from CHE!  Finally, a presentation of a warning about Global Warming with, of course, Song and Dance. Produced by Leo Rivers. (30 min.) 

4:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. http://www.hedda-arts.blogspot.com/ (60 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Jordan Peterson Talk on Free Speech Held in McMinnville at the Aviation Museum on April 27, 2017. Produced by Joe Tyndall. (113 min.)

8:00 PM

STEPS To Success With Your Homecare Worker - Produced by Lela Taylor for Lane Independent Living Alliance. (29 min.)

8:30 PM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Racism, Empire & Survival - Exploring Islam, Islamophobia, America Middle East foreign policy & U.S. wars against Islamic nations. Produced by Jack Dresser. (60 min.)

10:00 PM

One Day With Gary: A Genuine Person Documentary of Gary, a Genuine Person. Produced by Patrick Burian. (76 min.)

11:30 PM

UO Today - Guest: Erin Moore. Produced by Peg Gearhart. (30 min)

 


THURSDAY 8/10


12:00 AM

Learn To Paint Animals In Acrylics “Duck” Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

12:30 AM

The Festival of Eugene - The Eugene News Network (ENN) reporters headed out to the 2015 Festival of Eugene. They had a great time seeing all that the festival had to offer, doing interviews, and creating stories. They were particularly interested in the octopus who travelled a long ways to arrive at this wonderful festival (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

1:00 AM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

3:00 AM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. http://www.hedda-arts.blogspot.com/ (60 min)

4:00 AM

The Many Hats of Coco A Fine Arts Interview Program:  Today Coco welcomes painter Michele Thorp. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

4:30 AM

Lane County Murals - Local muralist Allison McNair is interviewed about the many wonderful murals in our area. Produced by Larry Dobberstein. (60 min.)

5:30 AM

Mexican Music Mago Gilson & Guillermo Ramirez perform Mexican songs. Produced by Larry Dobberstein and Eduardo Tapia. (24 min.)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” -  Spencer Butte and Snowshoeing Waldo Lake (29 min) with Barbara Gunther. Produced by Marc Time. (30 min.)

6:30 AM

Walk With Me “Cotswold Way in England, Part 3” Mixing 4,500 year old burial mounds with golf courses, the 100-mile National Trail through the Cotswolds goes through small villages and overlooks the stunningly beautiful English countryside. Produced by Tyler Burgess. (28 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

Exploring Nevada, Part 4 - Produced by Dan Holt. (30 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

The David Igl Show “Education in America” Part 2 of 3. Interview with UO Prof. Ron Wixman about the state of education in America. Produced by Larry Dobberstein. (29 min.)

9:30 AM

Strata: Portraits of Humanity January 2016 (1) Vanuatu has unusually high cultural diversity compared to other Pacific islands outside of New Guinea.  Here we see dancing on Ambrym Island, ruins on Malekula Island and a violent volcanic eruption on Tanna Island.  (2) Beneath almost a century of south Louisiana’s riotous vegetation, the Louisiana State University Rural Life Museum carried out the most extensive archaeological project to date on an antebellum plantation site in Louisiana.  The project excavated the undisturbed remains of a sugar cane mill along with slave cabins.  Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

2017 Turtle Awards – to Outstanding Citizens In a local tradition unique to City Club of Eugene, every year since 1991 the Turtle Award, a cast iron turtle, has been given to two, or three under-recognized civic leaders in Eugene for “sticking their necks out”. That is, they have demonstrated the strong beliefs, vision and courage required to persevere in a risk prone venture for the good of the whole community. The Turtle Award winners are selected by a committee of previous winners, 38 living Turtle recipients, who meet in person each spring to select the year’s honored award winners. The only task of the Committee is to nominate and vote on the winners for the year. The Turtle Award winners for 2017 are: Anita Johnson is the owner and publisher of the Eugene Weekly, which has a huge impact on civic life in Eugene, and she has participated, quietly and often behind the scenes, in numerous civic issues, such as downtown/Kesey Square and Otto Poticha is an architect who frequently weighs in – not so quietly – on the design of public spaces, from the Clam that Ate Willamette Street on the mall in the 1980s to recent design issues like the demolition of the old City Hall and the footbridge over I-5 to Gateway Mall. Discussion at the City Club of Eugene on April 28, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Music for Children Side A". After a heavy and violent news week, Marc plays songs for the young at heart.Originally aired on KWVA-FM July 10, 2016  Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/07/juvenile-hangover_10.html

1:30 PM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

Racism, Empire & Survival - Exploring Islam, Islamophobia, America Middle East foreign policy & U.S. wars against Islamic nations. Produced by Jack Dresser. (60 min.)

3:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint Animals In Acrylics “Duck” Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

6:30 PM

The Festival of Eugene - The Eugene News Network (ENN) reporters headed out to the 2015 Festival of Eugene. They had a great time seeing all that the festival had to offer, doing interviews, and creating stories. They were particularly interested in the octopus who travelled a long ways to arrive at this wonderful festival (25 min.) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

7:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

9:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. http://www.hedda-arts.blogspot.com/ (60 min)

10:00 PM

The Many Hats of Coco A Fine Arts Interview Program:  Today Coco welcomes painter Michele Thorp. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

10:30 PM

Lane County Murals - Local muralist Allison McNair is interviewed about the many wonderful murals in our area. Produced by Larry Dobberstein. (60 min.)

11:30 PM

Mexican Music Mago Gilson & Guillermo Ramirez perform Mexican songs. Produced by Larry Dobberstein and Eduardo Tapia. (24 min.)



FRIDAY 8/11


12:00 AM

Red Moon Rising - "Red Moon Rising" is a dance troupe from Eugene Oregon. This forty minute presentation was performed live at the 2015 Festival of Eugene. Produced by Gerard K. Beach & Gerard F. Beach  (40 min.)

1:00 AM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform “The Greek Poets and Their Inheritors as taught by Karen Zeller”. In the first show of the brand new series “The Greek Poets and Their Inheritors as taught by Karen Zeller”, ‘Part One - The Poets of Bronze and Iron’, we first meet Homer of the 700s (8th century BCE) and delve into the mysterious sadness that lay behind the Iliad and the Odyssey and then Hesiod (c 700 BCE) of the Theogony and Works and Days. In next month’s show we’ll continue with ‘Part Two - The Poets of The Dawn’, in which we will meet and become intimate with Archilochus, Alcaeus of Mytilene and the famous Sappho of Lesbos! Learn the latest perspective on Archaic Greek poetry and hear this amazing poetry read not just in English buy in the poetry of the Greek itself! Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame TV Space Sketch: Intrepid. Being the story of the oldest Redshirt in Space Fleet, including the epic four–part adventure “The Tales of the Moons”. Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "DJ Training”  Marc trains a new DJ at the new studio. Originally aired on KWVA-FM September 4  2016. (29 min.)   Produced by Marc Time. http://sundaymorninghangover.blogspot.com/2016/09/audio-archive-coming-soon-1004am-singer.html

5:30 AM

Marc Time's Record Attic Eugene Record Convention ,Led Zep magic LP Cover .A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)

6:00 AM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” -  A Hike from Yachats to Waldport .Ridgeline Trail. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: France Produced by Tyler Burgess. (28 min.)

7:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay. See 7-8 pm Wednesdays for live show). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) janet@thinkvideo.com

9:00 AM

The David Igl Show “Education in America” Part 3 of 3. Interview with UO Prof. Ron Wixman about the state of education in America. Produced by Larry Dobberstein. (29 min.)

9:30 AM

Strata: Portraits of Humanity February 2016 - (Church of St. George at Akrefnio) March the 15th, 1311.  On a plain in central Greece, two armies are facing each other.  On one side, Frankish knights from the Duchy of Athens. On the other side, their Catalan mercenaries of the Catalan Company demanding more benefits.  The Frankish knights lose the battle and perish almost to the last.  One of the few surviving knights, Anthony le Flamenc, prays to St. George for holy assistance in battle.  In gratitude for his salvation, the knight orders a church built, dedicated to St. George, in Akrefnio, Boeotia.  This is his story. (29 min.) <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

10:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

11:00 AM

Arts Journal Replay - Local Arts. Produced by Hedda's Artworks. (60 min)

12:00 PM

Dams, Rivers and Reservoirs – How Safe? Speakers: Erik Peterson is Operations Project Manager, Willamette Valley for Portland District of the US Army Corps of Engineers and Ray Weldon is Professor in the Department of Earth Sciences at the University Oregon and a risk consultant for dam operators in California. He is a member of the National Hazard Mapping Team. Residents of Western Oregon owe much to a series of federal flood control dams built within the last 75 years.  The US Army Corps of Engineer’s Willamette Valley Project includes 13 dams that regulate 27% of the total flow of the Willamette River, much of it at the southern end of the valley.  Each of the eight Army Corps operated dams in Lane County is estimated to have prevented hundreds of millions or billions of dollars in flood damage. How do those who operate and finance the Willamette Project dams judge the acceptable risk of operating these important flood control facilities in light of geological knowledge that emerged decades after design and completion?  When, if ever, is major reconstruction or complete replacement of a dam in order?  Are the seismic upgrades completed to date sufficient?  Do dams get weaker with age? Discussion at the City Club of Eugene on May 19, 2017. Produced by Larry Dobberstein. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Music for Children Side B". After a heavy and violent news week, Marc plays songs for the young at heart.Originally aired on KWVA-FM July 10, 2016  Produced by Marc Time.http://sundaymorninghangover.blogspot.com/2016/07/juvenile-hangover_10.html

1:30 PM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

2:00 PM

Oregon Lifestyles  Sisters:  We visit central Oregon and the town of Sisters.  While there we stayed at Five Pines Lodge and enjoyed eating and drinking at Three Creeks Brewing which is located on the same campus of the resort.  We met Valori Wells at the Stitchin Post, a fabric store where she takes her art and designs custom fabric.  We found a fascinating story at Cardio Thrift store, a non profit that raises funds for heart surgeries in developing countries.  We went exploring the mountains with James Jaggard of Wanderlust tours and visited wizard falls while taking in the views of Sisters mountains and other parts of the cascades.  We hiked through Fort Rock, an ancient Island and explored the three tallest waterfalls in Oregon, Multnomah, Silver creek and Watson Falls and finally stumbled upon the Oregon Trunk railroad bridge that spans the Crooked river Gorge.  Produced by Tony and Terri-Lynn Kalhagen  (30 min.)

2:30 PM

Barsamian at the KEPW Benefit - Talk with musician David Barsamian at the benefit for new local radio station KEPW which is sponsored by Eugene Peace Works. Held at Tsumani Books in May 2017. Produced by Larry Dobberstein. (75 min.)

4:00 PM

Laura Kemp at the KEPW Benefit - Music by local musician Laura Kemp at the benefit for new local radio station KEPW, which is sponsored by Eugene Peace Works. Held at Tsunami Books in May 2017. Produced by Larry Dobberstein. (30 min.)

4:30 PM

Strata: Portraits of Humanity “July 2017"  (Nevada Native American pipemaker; drama in pre-Roman Gaul)  (1) Hilman Tobey, a Northern Paiute living at Reno-Sparks Indian Colony, who celebrated his 100th birthday, made stone-bowled pipes for use in traditional ceremonies.  He teaches pipe-making skills to apprentice Norman Zuniga.  (2) It is 70 BC, before the Roman subjugation of Gaul by Julius Caesar.  Cotos, a aristocrat and warrior, runs  a farm with his wife, Artimias, in the land of the Eduens, in what is now Burgundy.  Cotos is going to Bibracte, for an important vote and to fetch a sword for his son Eusugenios, establishing him as a genuine warrior. Produced by Rick Pettigrew (29 min.)  http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Red Moon Rising - "Red Moon Rising" is a dance troupe from Eugene Oregon. This forty minute presentation was performed live at the 2015 Festival of Eugene. Produced by Gerard K. Beach & Gerard F. Beach  (40 min.)

7:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Leo Rivers presents Poetry Platform “The Greek Poets and Their Inheritors as taught by Karen Zeller”. In the first show of the brand new series “The Greek Poets and Their Inheritors as taught by Karen Zeller”, ‘Part One - The Poets of Bronze and Iron’, we first meet Homer of the 700s (8th century BCE) and delve into the mysterious sadness that lay behind the Iliad and the Odyssey and then Hesiod (c 700 BCE) of the Theogony and Works and Days. In next month’s show we’ll continue with ‘Part Two - The Poets of The Dawn’, in which we will meet and become intimate with Archilochus, Alcaeus of Mytilene and the famous Sappho of Lesbos! Learn the latest perspective on Archaic Greek poetry and hear this amazing poetry read not just in English buy in the poetry of the Greek itself! Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame TV Space Sketch: Intrepid. Being the story of the oldest Redshirt in Space Fleet, including the epic four–part adventure “The Tales of the Moons”. Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "DJ Training”  Marc trains a new DJ at the new studio. Originally aired on KWVA-FM September 4  2016. (29 min.)   Produced by Marc Time. http://sundaymorninghangover.blogspot.com/2016/09/audio-archive-coming-soon-1004am-singer.html

11:30 PM

Marc Time's Record Attic Eugene Record Convention ,Led Zep magic LP Cover .A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)



SATURDAY 8/12


12:00 AM

Leo Rivers presents Poetry Platform “The Greek Poets and Their Inheritors as taught by Karen Zeller”. In the first show of the brand new series “The Greek Poets and Their Inheritors as taught by Karen Zeller”, ‘Part One - The Poets of Bronze and Iron’, we first meet Homer of the 700s (8th century BCE) and delve into the mysterious sadness that lay behind the Iliad and the Odyssey and then Hesiod (c 700 BCE) of the Theogony and Works and Days. In next month’s show we’ll continue with ‘Part Two - The Poets of The Dawn’, in which we will meet and become intimate with Archilochus, Alcaeus of Mytilene and the famous Sappho of Lesbos! Learn the latest perspective on Archaic Greek poetry and hear this amazing poetry read not just in English buy in the poetry of the Greek itself! Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Marc Time's Record Attic Rock Posters, 78 album covers, Cartoons in Stereo LP.A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "DJ Training”  Marc trains a new DJ at the new studio. Originally aired on KWVA-FM September 4  2016. (29 min.)   Produced by Marc Time. http://sundaymorninghangover.blogspot.com/2016/09/audio-archive-coming-soon-1004am-singer.html

2:00 AM

Latin American Dance Tour Various dances and music from South and Central America. Performed at the Univ. of Oregon. Produced by Larry Dobberstein and Eduardo Tapia. (35 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform “The Greek Poets and Their Inheritors as taught by Karen Zeller”. In the first show of the brand new series “The Greek Poets and Their Inheritors as taught by Karen Zeller”, ‘Part One - The Poets of Bronze and Iron’, we first meet Homer of the 700s (8th century BCE) and delve into the mysterious sadness that lay behind the Iliad and the Odyssey and then Hesiod (c 700 BCE) of the Theogony and Works and Days. In next month’s show we’ll continue with ‘Part Two - The Poets of The Dawn’, in which we will meet and become intimate with Archilochus, Alcaeus of Mytilene and the famous Sappho of Lesbos! Learn the latest perspective on Archaic Greek poetry and hear this amazing poetry read not just in English buy in the poetry of the Greek itself! Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame TV Space Sketch: Intrepid. Being the story of the oldest Redshirt in Space Fleet, including the epic four–part adventure “The Tales of the Moons”. Three Rules: 1. All works must be original. 2. Nothing broken, including the law. 3. Five minutes and lights out! Selections from the monthly performances. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "DJ Training”  Marc trains a new DJ at the new studio. Originally aired on KWVA-FM September 4  2016. (29 min.)   Produced by Marc Time. http://sundaymorninghangover.blogspot.com/2016/09/audio-archive-coming-soon-1004am-singer.html

5:30 AM

Marc Time's Record Attic Eugene Record Convention ,Led Zep magic LP Cover .A look at records, LPs, 45s 78s and record collecting. Also: music clips, cartoons, visits to other collectors attics,and instructional and historical looks at vinyl pop culture.   Produced by Marc Time. (29 min.)

6:00 AM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com

7:00 AM

Elisheba’s Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

7:30 AM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

9:30 AM

The Many Hats of Coco A Fine Arts Interview Program:  Today Coco welcomes painter Michele Thorp. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

10:00 AM

UO Today - Guest: Erin Moore. Produced by Peg Gearhart. (30 min)

10:30 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

11:00 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

11:30 AM

The David Igl Show “Education in America” Part 2 of 3. Interview with UO Prof. Ron Wixman about the state of education in America. Produced by Larry Dobberstein. (29 min.)

12:00 PM

Our Representative Democracy – Can It Survive? Speaker: Congressman Peter DeFazio, U.S. Representative, Oregon’s 4th District.  The City Club of Eugene in partnership with the Wayne Morse Center for Law and Politics at the University of Oregon is pleased to host Congressman Peter DeFazio in a special Friday Forum. Mr. DeFazio with speak on Our Representative Democracy — Can it Survive?, a topic recently much discussed in Congress as the Nation approaches 100 days in office for the new administration. From the Watergate Era to today, Rep. DeFazio will trace the origins of campaign finance reform, the rise of ‘Dark Money’, and the impact these developments have had on today’s elections.. Discussion at the City Club of Eugene on April 21, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ’s way. Produced by Ray Gruener. (30 min)

1:30 PM

Women’s March Eugene - 7,000 people marched from the County Courthouse to the WOW Hall in support of the Women’s Marches worldwide on January 21st, 2017. This may be the largest such March in Eugene history. Coverage by 5 videographers. Produced by Larry Dobberstein. (30 min.)

2:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

4:00 PM

Pro*Star Acting for the Camera “Cold Read” In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

4:30 PM

Behind The Lens Tom Blank talks with Richard Herskowitz about the role, scope and extraordinary contribution of films and filmmakers from the Pacific Rim, comparing Pacific Rim films to other film classics. Director of Cinema Pacific at the University of Oregon and artistic director of Cinema Arts Festival Houston since 2009, Richard Herskowitz was director of the Virginia Film Festival from 1994 through 2008. Prior to this, Richard directed the Cornell Cinema program, one of the country’s best-known media art centers, for twelve years. Richard has been president of the Robert Flaherty Film Seminar, which he also programmed three times. He has taught film studies at the Universities of Oregon and Virginia, Ithaca College, Rutgers University, and other colleges, and curated media art installations at museums in Ithaca, Charlottesville, and Eugene.  Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

5:00 PM

Hiking With Barbara “Travels on Trails in the Pacific Northwest” - Canyon Creek, Three Fingered Jack Santiam Pass,new Spencer Butte, Eugene Trail.video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

5:30 PM

ENN Newscast - The Eugene News Network (ENN) created an in-studio newscast about what’s happening in Eugene. The newscast included the top story of the day, a crimes on campus report, a weather report, a traffic report, a business report, and a sports event. It also included a debate on some hot topics that were occurring in Eugene at the time. The stories may or may not be true. :) You can find this show, along with other shows produced by Mike, on his YouTube channel. Search Mike T Schwab.

6:00 PM

The Eugene Parade 2017 - “Look Up!” is the theme of Eugene’s First Annual Human-Powered and Pet Parade with start-to-finish live coverage produced by all-volunteer Community Television of Lane County! Hosts: Verna Ready and John Duran. Parade and events produced by the City of Eugene’s “Sunday Streets” program staff and many community volunteers. Video produced by Tom Cleeland. (120 min)

8:00 PM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 PM

One Day With Gary: A Genuine Person Documentary of Gary, a Genuine Person. Produced by Patrick Burian. (76 min.)

10:30 PM

Oregon Lifestyles  Bend:  Tour Bendistillery and Goodys Chocolates.  Meet the owner and manufacturer of cylcle pub, a mobile pub that is both an attraction and a product of Oregon Lifestyles.  Check out the new craze of Land Paddling with Norge Boards, the terra cotta answer to SUP and take a wild ride on the Bend Trolley visitng Deschuttes Brewing, Good Life Brewing and Country Catering.  Explore the old western town of Shaniko and go rock climbing at Smith Rock.  Produced by Tony and Terri-Lynn Kalhagen  (30 min.) http://www.makaiohana.com

11:00 PM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2017 Community Television of Lane County. All Rights Reserved.